Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A characterization of complete metric spaces

Author: Francis Sullivan
Journal: Proc. Amer. Math. Soc. 83 (1981), 345-346
MSC: Primary 54E50; Secondary 54C30
MathSciNet review: 624927
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general formulation of the completeness argument used in the Bishop-Phelps Theorem and many other places has been given by Ekeland. It is shown that Ekeland's formulation characterizes complete metric spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E50, 54C30

Retrieve articles in all journals with MSC: 54E50, 54C30

Additional Information

Keywords: Bishop-Phelps Theorem, completeness
Article copyright: © Copyright 1981 American Mathematical Society